# SDR AALA20060323

- Difficulty date: May 20, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY LIGHT LENS MISSING AT RIGHT NUMBER 3 AISLE.  REPLACED NUMBER 3 RIGHT LENS WITH LENS FROM NUMBER 4 RIGHT.  INSTALLED TEMPORARY LENS AT NUMBER 4 RIGHT PER SMMR AFW5108.  INSTALLED PERMANENT EMERGENCY LIGHT LENS AT NUMBER 4 RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
